# SDR AALA201607299031

- Difficulty date: June 29, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003620400
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD BOLT ON RIGHT WING  NR 5 SLAT TRACK IS CORRODED.  REMOVED AND REPLACED THE BOLT IAW AMM 27-84-67-400-002-A.
